Publikacje on-line

Rossa A., Socha L., 2013, Proposition of a Hybrid Stochastic Lee-Carter Mortality Model , Advances in Methodology and Statistics, vol. 10(1), 1-16.
Pobierz

Rossa A., Socha L., Szymański A., 2015, Hybrydowe modelowanie umieralności za pomocą przełączających układów dynamicznych i modeli rozmytych, Wyd. UŁ, 233 s.
Pobierz

Rossa A., Szymański A., 2014, Fuzzy Modeling of Survival Function from Interval or Censored Observations , International Journal of Intelligent Technologies and Applied Statistics, vol. 7(1), 1-12.
Pobierz

Rossa A., Szymański A., 2014, Fuzzy Mortality Model Based on Banach Algebra, International Journal of Intelligent Technologies and Applied Statistics, vol. 7(3), 241-265.
Pobierz